# SDR IPXA2014043082826

- Difficulty date: April 24, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spoiler
- Part number: A5777100001000
- Condition: Damaged
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND NR 5 SPOILER HINGES BROKEN.  DAMAGE FOUND TO UPPER WING PANEL, REPLACED SPOILER PANEL, AND ACTUATOR.  ACFT FERRIED TO HAVE PERMANENT REPAIR ACCOMPLISHED.   R & R T/E SKIN OF NR 5 SPOILER IAW SRM 51-40-21.  R & R SUPPORT RIB AND ATTACH FITTING IAW SRM 51-40-21. R & R INTERNAL DOUBLER IAW SRM 51-40-21. R & R INTERNAL DOUBLER AT ABX 215 IAW SRM 51-40-21.
